Advanced Search
MyIDEAS: Login to save this article or follow this journal

Asymptotic Tail Probability of Randomly Weighted Sum of Dependent Heavy-Tailed Random Variables

Contents:

Author Info

  • Chen Yu

    (The University of Science and Technology of China)

  • Zhang Weiping

    (The University of Science and Technology of China)

  • Liu Jie

    (The University of Science and Technology of China)

Registered author(s):

    Abstract

    This paper investigates the asymptotic behavior of tail probability of a randomly weighted sum of real-valued heavy-tailed dependent random variables; the weights form another sequence random variable. Under some other mild conditions, the asymptotic relations obtained are further applied to derive asymptotic estimate for ruin probabilities in a discrete time risk model.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.degruyter.com/view/j/apjri.2010.4.2/apjri.2010.4.2.1055/apjri.2010.4.2.1055.xml?format=INT
    Download Restriction: For access to full text, subscription to the journal or payment for the individual article is required.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by De Gruyter in its journal Asia-Pacific Journal of Risk and Insurance.

    Volume (Year): 4 (2010)
    Issue (Month): 2 (July)
    Pages: 1-11

    as in new window
    Handle: RePEc:bpj:apjrin:v:4:y:2010:i:2:n:4

    Contact details of provider:
    Web page: http://www.degruyter.com

    Order Information:
    Web: http://www.degruyter.com/view/j/apjri

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Gao, Qingwu & Liu, Xijun, 2013. "Uniform asymptotics for the finite-time ruin probability with upper tail asymptotically independent claims and constant force of interest," Statistics & Probability Letters, Elsevier, vol. 83(6), pages 1527-1538.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:bpj:apjrin:v:4:y:2010:i:2:n:4. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Peter Golla).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.